# SDR SIMA951701

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NTA152506
- Condition: Failed
- Location: Dual Brake Valve
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EVV - FLT 4106 - GREEN HYDRAULIC SYSTEM LOW LEVEL ILLUMINATED IN BOUND TO EVV.  CREW COMPLETED CHECK LIST IN QRH AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FAILED O-RING ON PRESS LINE TO DUAL POWER BRAKE VALVE.  REMOVED AND INSPECTED O-RING AND FITTING.  AIRCRAFT RETURNED TO SERVICE.  (M)
